# SDR YENA2022080900781

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 76,912 hours, 28,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION OF UPPER SURFACE (P2) OF THE UPPER SKIN OF THE CENTER WING BOX BTW Y1292 TO Y1732 AND BTW FR41 TO FR42 IN PASSENGER CABIN; PERFORMED REPAIR ON UPPER SURFACE (P2) OF THE UPPER SKIN OF THE CENTER WING BOX BTW Y1292 TO Y1732 AND BTW FR41 AND FR42 IN PASSENGER CABIN ALL WORK WAS DONE IAW EC NO. A22-614-01 AND RDAS 81090840/003/2022 ISSUE A. THIS REPAIR IS CAT A. ALL WORK ACCOMPLISHED ON AEROMAN NR# 2022-385789. (CONSIDERED A MAJOR REPAIR)
